# SDR AALA20100620DFW01

- Difficulty date: June 19, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 50,606 hours, 17,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EXTERIOR EMERGENCY LIGHT SLIDE INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT SLIDE AT LEFT NUMBER 4 DOOR.  OPS CHECKED NORMAL.
